maddy. I'm not sure how much I can help with your question. The only thing I can think of is to tell your doctor that your pain is not under control. If you've been on Tylenol 3 for a long time, your body may be getting used to it and you may need something stronger, or your pain levels might just be going up too.
You could also post this on the Chronic Pain forum if you haven't already.
I really hope you get some relief from your pain because uncontrolled pain can aggrevate depression and fatigue.
Hang in there and take care
Diagnosis: UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; CFS 1991; Mono 1985
Meds: Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Amitriptyline 25mg; Neurontin 200mg; Prevacid; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Restasis eye drops
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/
Co-Moderator: Lupus and CFS Forums